A new approach for fuzzy topology (II)

Publication Type:
Journal Article
Citation:
Fuzzy Sets and Systems, 1992, 47 (2), pp. 221 - 232
Issue Date:
1992-04-27
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004744OK.pdf597.75 kB
Adobe PDF
We introduce the concepts of interior, boundary, subspace, connected space, first- and second-countable spaces, and establish some of their properties in fuzzifying topology. © 1992.
Please use this identifier to cite or link to this item: